Hapacol 650 extra

Print
Barcode: 8935206094589
Description

COMPOSITION:

Paracetamol ................................. 650 mg

Caffeine ......................................... 65 mg

Excipients q.s ............................... 1 tablet

(Pregelatinized starch, wheat starch, avicel, erythrosine lake color, PVP K30, nipagin, sodium starch glycolate, aerosil, talc, magnesium stearate).

DOSAGE FORM: Tablets.

PRESENTATIONS: Box of 10 blisters x 10 tablets.

PHARMACODYNAMICS: Paracetamol is a metabolite with the activities of phenacetin. Paracetamol is analgesic and antipyretic by relieving the body temperature in fever patients, but rarely reducing in those with normal body temperature. Paracetamol acts on the hypothalamus causing hypothermia, increased thermolysis due to vasodilation and peripheral hypervolemia. Paracetamol, with the therapeutic doses, rarely gives adverse effects on cardiovascular and respiratory systems, causes no change in acid-base equilibrium and gastric irritation, scratch or bleeding. Paracetamol has no action on glomeruli or bleeding time.

Caffeine is a methylxanthine which inhibits enzyme phosphodiesterase and has the antagonistic effect at central adenosine receptor. Caffeine is a central nervous stimulant which enhances alertness and nervous activities.

PHARMACOKINETICS: Paracetamol is rapidly and almost absorbed from the gastrointestinal tract.  The presence of food leads to the  slow extended-release tablets of paracetamol to be absorbed partially; carbon hydrate-rich food reduces the absorptive rate of paracetamol. Peak plasma concentrations occurred within 30 to 60 minutes following administration of therapeutic doses. Paracetamol appears to be widely distributed throughout most body fluids. A relatively small proportion (about 25%) of paracetamol is bound to plasma proteins. The elimination half-life of paracetamol varies from about 1.25 to 3 hours that may be more prolonged with toxic doses or in patients with liver damage.

Caffeine is well absorbed by the gastrointestinal tract and distributed throughout the body including CNS, saliva, milk, and placenta. Caffeine is metabolized predominantly by the liver and excreted by the kidney. The plasma half-life is about 3 to 7 hours. 

INDICATIONS: Relief of painful attacks including headache, sore throat, dysmenorrhea, toothache, myalgia, tenodynia, traumatic pains, sinusitis-associated pains, pains due to cold or flu.

Antipyretic action.

CONTRAINDICATIONS: Patients who are hypersensitive to any components of the drug.

Patients with anemia, cardiopathy, pneumopathy, hepatic and renal impairments.

Patients with glucose-6-phosphate dehydrogenase deficiency.

Children aged < 12 years. Pregnant women and nursing mothers.

PRECAUTIONS:

The long-term use of high doses of paracetamol has been reported to cause thrombocytopenia, hypoleukemia and pancytopenia, hepatic impairment (due to hepatolysis). Paracetamol may cause liver damage if you consume more alcoholic drinks; it is advised to avoid or reduce alcohol consumption.

Caffeine should be used with caution in patients with angiocardiopathy, epilepsy, hyperthyroidism, hypertension, hepatic dysfunction; and in the elderly.

INTERACTIONS: The long-term use of high doses of paracetamol has been reported to increase mildly the anticoagulant effect of coumarin and indandion derivative. Anticonvulsants (phenytoin, barbiturate, carbamazepin), isoniazid probably increase the hepatotoxicity of paracetamol.

Fluvoxamine antidepressant reduces the clearance and prolongs the half-life time of caffeine. Enoxacin significantly increases the content of caffeine in the body; this may cause irritability and hallucination (due to reduction of catabolism of caffeine in the liver).

ADVERSE EFFECTS: Paracetamol rarely causes adverse effects but sometimes causing allergy, rash, nausea, vomiting; and in some cases, it may induce pancytopenia, hypoleukemia, anemia. The prolonged use of high doses of paracetamol may lead to hepatic impairment (due to hepatolysis).

Caffeine may cause gastrointestinal disturbances including nausea, vomiting, diarrhea; insomnia, headache, tremble, palpitations, anxiety.

Inform your physician about any adverse effects occur during the treatment.

OVERDOSAGE: Overdosage symptoms relating to caffeine include anxiety, insomnia, gentle stimulation.

Paracetamol overdosage is due to a single-dose or repeated large doses ingestion (7.5 - 10 g daily for 1 - 2 days), or long-time ingestion. In acute paracetamol overdosage, dose-dependent, potentially fatal hepatic necrosis is the most serious adverse effect. Symptoms of overdose include nausea, vomiting, colic, cyanosis on skin, mucosa, nails. The treatment of overdosage includes gastric lavage, detoxication with N-acetylcysteine.

DOSAGE & ADMINISTRATION: Adults and children aged > 12 years are orally given 1 tablet, 3 to 4 times daily. The interval between oral doses should be at least 4 to 6 hours. Do not exceed 6 tablets daily.

For patients with severe renal impairment (creatinine clearance < 10 ml per minute), the interval between oral doses should be at least 8 hrs.

Or as directed by the physician.

Read the directions carefully before use.

Consult the physician for more information.

Shelf-life: 24 months from the manufacturing date.

Storage conditions: Store in dry places, not exceeding 30OC.

Specifications: Manufacturer's.

Reviews

There are yet no reviews for this product.